# SDR FDEA201808282221

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135900200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221MF DELAMINATED. FABRICATED COURIER FLOOR PANEL 221MF PER SRZ 25-005 ON T18/1361582 CLASSIFIED AS CAT "A" MAJOR REPAIR.
